# SDR MALA965261

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Hook
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3431 - ON CLIMB-OUT, THE GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR EXTENSION.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REMOVED ICE FROM THE UPLOCK HOOK AND MICROSWITCH.  ALL CHECKS SATISFACTORY.  (X)
